# SDR IXXA2024092003

- Difficulty date: August 20, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N503AZ
- Make and model: Boeing 767338
- Aircraft serial: 25274
- Aircraft time: 107,168 hours, 31,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Electrical Box
- Part number: 284T01734
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BONDING JUMPER STUD PULLED THROUGH P31 PANEL BOX BACK PANEL
